# SDR AMTA200700529

- Difficulty date: October 19, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1470-1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR PANEL NR 161AF AND STRAP HAS CORROSION ON NUMEROUS PLACES UPPER AND LOWER SURFACE, OFF A/C PART, STATION 1470 TO 1510 LBL 20 TO RBL 20.  FABRICATED AFT CARGO COMPARTMENT FLOOR PANEL 161AF PER SRM 53-60-53 FIG 1 MATERIAL 2024 T-3 .071 ALODINE AND PRIME PER SRM 51-20-01.  (M)
